# SDR EISA95408

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER ACCESS PANEL JUST FORWARD AND INBOARD OF VENT SCOOP HAS A 4 INCH CRACK.  FABRICATED NEW PANEL IAW SRM 51-30-8 AND 51-10-1 INSTALLED PANEL IAW SRM 51-30-2.  (M)
